Notre Dame Journal of Formal Logic

Kripke-type semantics for da Costa's paraconsistent logic ${\rm C}_\omega$.

Matthias Baaz

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 27, Number 4 (1986), 523-527.

Dates
First available: 27 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093636764

Zentralblatt MATH identifier
0622.03013

Mathematical Reviews number (MathSciNet)
MR866994

Digital Object Identifier
doi:10.1305/ndjfl/1093636764

Subjects
Primary: 03B60: Other nonclassical logic
Secondary: 03F99: None of the above, but in this section

Citation

Baaz, Matthias. Kripke-type semantics for da Costa's paraconsistent logic ${\rm C}_\omega$. Notre Dame Journal of Formal Logic 27 (1986), no. 4, 523--527. doi:10.1305/ndjfl/1093636764. http://projecteuclid.org/euclid.ndjfl/1093636764.


Export citation